# SDR CALA9801068

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6910
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SMOKE STARTED COMING FROM OVERHEAD ABOVE ROW 44L JUST PRIOR TO LANDING.  HALON WAS APPLIED AND THE SMOKE CEASED.  MAINTENANCE FOUND SIDEWALL BALLAST AT ROW 44L BURNT.  THE BALLAST WAS REMOVED AND THE SIDEWALL LIGHT WAS PLACARD INOPERATIVE.
